# SDR SWAA2022052503565

- Difficulty date: May 4, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 26,974 hours, 12,433 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORPANEL 221BF HAS BROKEN TAB AFT OUTBD EDGE. IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 2 TABLE 2.FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4F.DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED 1EA THROUGH INSERT TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARA 3B.REMOVED DAMAGED PLIES ON TANG AREA AND CLEANED IAW SRM 53-00-50-2R-1 PARA 3C-E. INSTALLED REPAIR PLIES USING BMS 8-201TY4 LOT#1486957-3; VACUUM BAGGED; LEAK CHECK GOOD. 5X5 LEAK CHECK PASSED PER SRM 53-00-50-2R-1. CURED REPAIR PLIES; UNBAGGED AND TRIMMED EXCESS MATERIAL INSTALLED 1EA PREVIOUSLY REMOVED INSERT USING BMS 5-107 LOT#AK0KP9324K IAW SRM 53-00-50-2R-1 PARA 3M;N.
